MathSciNet Relay Station
MathSciNet bibliographic data
MR199128 (33 #7278) 06.40
Grätzer, G. Equational classes of lattices. Duke Math. J. 33 1966 613–622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement